Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

April 11, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Apr 11, 2021, 5:15 PM EDT for Miami-Dade County, Florida. It was in force for 60 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2021, 5:15 PM EDT (21:15 UTC)
Expired
Apr 11, 2021, 6:15 PM EDT
In force
60 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 20 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 5:25 PM EDTHAIL 0.752 Wnw Miami Lakes, FLEMERGENCY MANAGER CALLED IN AND REPORTED DIME-SIZED HAIL ASSOCIATED WITH A STRONG THUNDERSTORM OVER MIAMI LAKES NEAR ROYAL OAKS PARK.
Apr 11, 5:35 PM EDTHAIL 12 Wnw Miami Lakes, FLQUARTER SIZED HAIL REPORTED NEAR THE INTERSECTION OF 164TH ST AND 87TH AVE. TIME ESTIMATED BASED ON REPORT TIME AND RADAR.
Apr 11, 5:40 PM EDTTSTM WND DMG2 Ssw Cutler Ridge, FLRELAYED VIA BROADCAST MEDIA. LANAI DESTROYED. GUTTERS ALSO REMOVED SURROUNDING THE LANAI. TIME ESTIMATED FROM RADAR.
Apr 11, 5:40 PM EDTTSTM WND DMGCutler Ridge, FLDELAYED REPORT. DOWNED POWER LINE NEAR 187TH ST AND 82ND AVE IN CULTER BAY. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Apr 11, 5:40 PM EDTTSTM WND GST 541 N Country Walk, FLPEAK WIND GUST AT ASOS STATION KTMB MIAMI TAMIAMI.
Apr 11, 5:53 PM EDTTSTM WND DMG3 Sse Cutler Ridge, FLCORRECTS TIME AND LOCATION FOR PREVIOUS TSTM WND DMG REPORT FROM 2 SSW CUTLER RIDGE. RELAYED VIA BROADCAST MEDIA. LANAI DESTROYED. GUTTERS ALSO REMOVED SURROUNDING THE LANAI. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1240 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

887 
WWUS82 KMFL 112115
SPSMFL

Special Weather Statement
National Weather Service Miami FL
515 PM EDT Sun Apr 11 2021
 
FLZ070>075-172>174-112215-
Inland Broward County FL-Coastal Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
515 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 615
PM EDT...

* At 514 PM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from 20 miles east of
  Sunny Isles Beach to near Tamiami to near Dade-Collier Training 
  Airport. These strong winds are well ahead of the showers 
  and thunderstorms. Movement was south at 25 mph. 

* Winds in excess of 45 mph possible with these showers.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Davie, Miami Beach, Homestead, Coral Gables, Key Biscayne,
  South Miami, Surfside, Homestead General Airport, Miami Gardens,
  Virginia Key, Hallandale, Homestead Miami Speedway, Black Point and
  The Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern and southwestern Florida.

LAT...LON 2609 8005 2582 8004 2564 8008 2560 8013
      2553 8009 2543 8013 2539 8037 2553 8096
      2613 8096 2607 8040
TIME...MOT...LOC 2114Z 358DEG 22KT 2597 7980 2580 8041 2588 8097 

$$

Weinman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 11, 2:35 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 11, 2:35 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Miami FL
235 PM EDT Sun Apr 11 2021

...Severe Thunderstorm Watch Until 8 PM...

.SHORT TERM...

Through Monday...

The shortwave responsible for initiating the MCS moving through the
region today will pivot through the Southeast and into the western
Atlantic through tomorrow. The synoptic cold front is forecast to
pass through south Florida with the wave passage tomorrow, clearing
out any remnant showers by late in the afternoon.

Showers are developing locally as strong southwesterly flow
transports moisture over the differential heating boundary caused by
leading stratiform from the upstream MCS. Strong theta-e advection
and robust destabilization is priming the region for severe
convection as the leading edge of the MCS' cold pool reaches south
Florida. Scattered, more discrete storms that form along the heating
boundary could produce large hail and damaging winds where favorable
thermodynamics intersect with increasing shear. As the main line of
storms passes, the main threat will be damaging winds, but embedded
circulations along the line could produce a tornado or two as well.
A bit after sunset, the line should clear our land areas with just
areas of light to moderate rain remaining.

Tomorrow's forecast will likely be messied by a remnant MCV or at
least a modified airmass associated with the trailing part of the
MCS that will advect into the region overnight. Generally speaking
there's more uncertainty in the forecast for tomorrow, but there's
certainly a potential for a few storms along the front, and with
favorable lapse rates and strong deep-layer shear, a damaging wind
gust or some hail cannot be ruled out. For now, the threat appears
much lower than for today.

.LONG TERM...

No meaningful changes to the extended forecast. Previous
discussion follows.

PREV DISCUSSION... (Issued 314 AM EDT Sun Apr 11 2021)

Tuesday and Wednesday...

High pressure swiftly builds back into the region, restoring
drier conditions for at least the first portion of the extended
period. Furthermore, with the axis of the ridge sliding to our
east, flow across the area should also quickly reorient out of the
east and then southeast by mid-week. The addition of an onshore
component will aid in keeping seasonable to slightly above normal
temperatures around through the forecast period.

Thursday through Saturday...

Winds continue to veer out of the south to southwest around late
week, enhancing moisture across South Florida ahead of the next
frontal boundary. Guidance currently depicts the front briefly
becoming stationary across Central FL by the end of week and then
oozing across South Florida through the weekend as a digging
shortwave trough gives the boundary the southward momentum it
needs. Therefore, an uptick in rain and thunder chances is
expected, mainly for the Lake region, east coast metro, and
adjacent Atlantic waters each afternoon. Although, confidence
remains rather low regarding the specifics with the lack in
consensus between global models the past few forecast cycles.
Thus, have not strayed from guidance, keeping generally 20-30%
POPs during this time. Will continue to monitor how the pattern
evolves and examine the finer details as they come into better
focus.

&&

.AVIATION(18Z TAFS)...

In general VFR is expected through the remainder of the day,
however, IFR/LIFR restrictions are likely during periods of heavy
rain and thunderstorms that are expected at all terminals this
afternoon/evening. Gusty southwest winds, turning northerly and
remaining gusty are expected through the day in advance of, and
behind a line of storms. In the wake of the main line of storms,
periods of rain and MVFR ceilings should be expected through the
night and possibly into the morning tomorrow.

&&

.MARINE...

A large area of thunderstorms is forecast to move across our Lake
and Atlantic waters this afternoon through the evening. Just ahead
of these storms, but mostly in their wake, Advisory conditions are
now forecast. Winds will gradually subside through the night, likely
falling below headline levels by morning Monday.

&&

.BEACHES...

There is a high risk of rip currents along Atlantic and Gulf beaches
through late tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            72  89  68  85 /  50  30   0   0
West Kendall     71  90  66  87 /  50  30   0   0
Opa-Locka        72  88  65  85 /  50  30   0   0
Homestead        71  88  66  83 /  50  30   0   0
Fort Lauderdale  71  87  69  84 /  50  30   0   0
N Ft Lauderdale  71  86  67  83 /  50  20   0   0
Pembroke Pines   72  88  66  86 /  50  30   0   0
West Palm Beach  70  85  65  83 /  40  30   0   0
Boca Raton       71  87  66  85 /  40  20   0   0
Naples           71  84  65  86 /  60  10   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 2 AM EDT Monday for FLZ069-168-172-
     173.

AM...Small Craft Advisory until 2 AM EDT Monday for AMZ610-630-650-
     651-670-671.

GM...None.
&&

Tonight/Monday and Aviation/Marine...Harrigan
Monday Night through Sunday...AR

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 11, 10:16 AM EDT, 6 hours 59 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1016 AM EDT Sun Apr 11 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
120230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1016 AM EDT Sun Apr 11 2021

...SCATTERED TO NUMEROUS SEVERE STORMS POSSIBLE TODAY...
...HAZARDOUS MARINE AND BEACH CONDITIONS TODAY...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous severe thunderstorms will be
possible across all of South Florida today. Ensure severe weather
safety plans are in order, and have a way to receive warnings.

Wind: Damaging wind gusts of 60 mph or greater will be possible with
thunderstorms today. In addition, elevated winds across the local
waters will be hazardous for boating today.

Hail: Damaging hail of 1-inch or greater will be possible with the
stronger thunderstorms today.

Waterspouts: Waterspouts will be possible across all local waters
today, with the greatest risk across the Atlantic, Biscayne Bay, and
Lake Okeechobee waters.

Tornadoes: A few tornadoes will be possible with the stronger
thunderstorms todays, with the greatest risk along the east coast
metros.

Flooding: Flooding of roadways and low-lying areas will be possible
with repeated rounds of heavy showers and thunderstorms today.

Rip currents: There is a high risk of rip currents for all South
Florida beaches.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A few strong thunderstorms are possible on Monday. Lightning, heavy
rainfall, gusty winds, and hail are the primary hazards.

A High Risk of rip currents is likely along most of the Atlantic
beaches through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. Please relay any information
about observed severe weather to the NWS while following all local,
state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Weinman

In the hours before

Local storm report, Apr 11, 4:26 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND GST     2 ESE HAVERHILL         26.68N 80.10W
04/11/2021  M55 MPH          PALM BEACH         FL   ASOS

            PEAK GUST AT ASOS STATION KPBI WEST PALM
            BEACH.

&&

SPM
Special weather statement, Apr 11, 4:35 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Miami FL
435 PM EDT Sun Apr 11 2021

FLZ066>068-070>072-168-172-112130-
Inland Broward County FL-Hendry FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Inland Collier County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
435 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...
SOUTHEASTERN HENDRY...BROWARD AND SOUTHERN PALM BEACH COUNTIES UNTIL
530 PM EDT...

* At 435 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Coconut
  Creek to near Intersection I-75 And U.S. 27 to 7 miles south of
  Rotenberger Wildlife Refuge. Movement was northeast at 25 mph.

* Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible
  with these storms.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Coral Springs, Pompano Beach,
  Davie, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate,
  Lighthouse Point, Lauderdale-By-The-Sea, Lauderhill, Weston,
  Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes,
  Parkland and Wilton Manors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern, southeastern and southwestern Florida.

LAT...LON 2636 8004 2643 8095 2610 8096 2604 8034
      2617 8033 2616 8005
TIME...MOT...LOC 2035Z 240DEG 22KT 2625 8018 2622 8046 2629 8083

Weinman
Local storm report, Apr 11, 4:37 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
437 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 NNE RIVIERA BEACH     26.81N  80.06W
04/11/2021                   PALM BEACH         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED DOWNED TREES ON TOP OF
            VEHICLES ALONG NORTH PALM BEACH NORTHLAKE AND US1.

&&

EVENT NUMBER MFL2100009

SRB
Local storm report, Apr 11, 4:48 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
448 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     WATER SPOUT      3 NE BOCA RATON         26.40N  80.07W
04/11/2021                   PALM BEACH         FL   BROADCAST MEDIA

            BROADCAST METEOROLOGIST REPORTED BRIEF WATERSPOUT AT
            HIGHLAND BEACH ASSOCIATED WITH STRONG TO SEVERE
            THUNDERSTORMS ALONG THE COASTAL ATLANTIC WATERS.

&&

EVENT NUMBER MFL2100010

SRB
Special weather statement, Apr 11, 4:56 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
456 PM EDT Sun Apr 11 2021

FLZ066-067-069>071-073-075-112145-
Coastal Collier County FL-Inland Broward County FL-Hendry FL-
Inland Collier County FL-Mainland Monroe FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
456 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR COLLIER...NORTHERN MAINLAND
MONROE...NORTHERN MIAMI-DADE...SOUTHEASTERN HENDRY AND BROWARD
COUNTIES UNTIL 545 PM EDT...

* At 455 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  southwest of Naples to Miccosukee Indian Reservation. Movement was
  east at 25 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Naples, Marco Island, Chokoloskee, Immokalee, Ave Maria, Golden
  Gate Estates, Everglades City, Cape Romano, Orangetree, Golden
  Gate, Hendry Correctional, Fortymile Bend, Vineyards, Royal Palm
  Hammock, Naples Park, Marco Island Airport, Naples Manor, Big
  Cypress Seminole Reservation, Plantation Island and Loop Road Ee
  Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southern, southeastern and southwestern Florida.

LAT...LON 2628 8196 2633 8184 2632 8182 2632 8166
      2642 8166 2642 8157 2645 8156 2653 8128
      2645 8088 2574 8078 2563 8135 2573 8134
      2575 8141 2579 8144 2577 8153 2581 8161
      2577 8167
TIME...MOT...LOC 2055Z 291DEG 47KT 2607 8190 2617 8090

CWC
Special weather statement, Apr 11, 5:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
515 PM EDT Sun Apr 11 2021

FLZ070>075-172>174-112215-
Inland Broward County FL-Coastal Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
515 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 615
PM EDT...

* At 514 PM EDT, National Weather Service meteorologists were
  tracking gusty showers along a line extending from 20 miles east of
  Sunny Isles Beach to near Tamiami to near Dade-Collier Training
  Airport. These strong winds are well ahead of the showers
  and thunderstorms. Movement was south at 25 mph.

* Winds in excess of 45 mph possible with these showers.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Davie, Miami Beach, Homestead, Coral Gables, Key Biscayne,
  South Miami, Surfside, Homestead General Airport, Miami Gardens,
  Virginia Key, Hallandale, Homestead Miami Speedway, Black Point and
  The Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern and southwestern Florida.

LAT...LON 2609 8005 2582 8004 2564 8008 2560 8013
      2553 8009 2543 8013 2539 8037 2553 8096
      2613 8096 2607 8040
TIME...MOT...LOC 2114Z 358DEG 22KT 2597 7980 2580 8041 2588 8097

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
Apr 10, 8:46 PM EDTSpecial Marine WarningMFL44 min
Apr 10, 8:46 PM EDTSpecial Weather StatementMFLBroward44 min
Apr 10, 8:51 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Apr 10, 8:55 PM EDTSpecial Marine WarningMFL65 min
Apr 10, 9:16 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Apr 11, 9:22 AM EDTSmall Craft AdvisoryMFL17 hr
Apr 11, 1:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Apr 11, 1:58 PM EDTSpecial Weather StatementMFLGlades47 min
Apr 11, 2:05 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 2:25 PM EDTSevere Thunderstorm WarningMFLGlades35 min
Apr 11, 2:33 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Apr 11, 2:39 PM EDTSevere Thunderstorm WarningMFLPalm Beach66 min
Apr 11, 2:47 PM EDTSpecial Weather StatementMFLGlades43 min
Apr 11, 2:49 PM EDTSpecial Marine WarningMFL86 min
Apr 11, 2:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach64 min
Apr 11, 3:04 PM EDTSpecial Weather StatementMFLGlades41 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLGlades, Hendry45 min
Apr 11, 3:30 PM EDTSpecial Weather StatementMFLBroward60 min
Apr 11, 3:32 PM EDTSpecial Marine WarningMFL58 min
Apr 11, 3:39 PM EDTSpecial Marine WarningMFL96 min
Apr 11, 3:50 PM EDTSpecial Marine WarningMFL85 min
Apr 11, 4:08 PM EDTSpecial Marine WarningMFL97 min
Apr 11, 4:12 PM EDTSpecial Weather StatementMFLHendry48 min
Apr 11, 4:14 PM EDTSpecial Weather StatementMFLBroward61 min
Apr 11, 4:18 PM EDTSevere Thunderstorm WarningMFLBroward40 min
Apr 11, 4:35 PM EDTSpecial Weather StatementMFLBroward55 min
Apr 11, 4:56 PM EDTSpecial Weather StatementMFLCollier49 min
Apr 11, 5:06 PM EDTSpecial Marine WarningMFL84 min
Apr 11, 5:16 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:24 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade36 min
Apr 11, 5:46 PM EDTSpecial Marine WarningMFL89 min
Apr 11, 5:49 PM EDTSpecial Weather StatementMFLMonroe41 min
Apr 11, 6:09 PM EDTSevere Thunderstorm WarningMFLMiami-Dade36 min
Apr 11, 6:16 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
Apr 11, 6:31 PM EDTSpecial Weather StatementMFLMonroe44 min
Apr 11, 6:35 PM EDTSpecial Marine WarningMFL55 min
Apr 11, 6:38 PM EDTSpecial Marine WarningMFL67 min
Apr 11, 7:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Apr 11, 7:31 PM EDTSpecial Marine WarningMFL59 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.